Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 120, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 12, 2017, 7:18 AM CDT for 4 counties in Wisconsin. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2017, 7:18 AM CDT (12:18 UTC)
- Expired
- Jul 12, 2017, 7:45 AM CDT
- In force
- 27 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dane County, WI, Green County, WI, Jefferson County, WI, Rock County, WI
The radar
The Milwaukee radar (KMKX), 60 km from the middle of the area, began a volume at 12:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 0.3 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 273 m²/s²
- 0-3 km storm-relative helicity
- 267 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
006
WUUS53 KMKX 121218
SVRMKX
WIC025-045-055-105-121245-
/O.NEW.KMKX.SV.W.0120.170712T1218Z-170712T1245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
718 AM CDT WED JUL 12 2017
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Northern Green County in south central Wisconsin...
Northwestern Rock County in south central Wisconsin...
Dane County in south central Wisconsin...
Western Jefferson County in southeastern Wisconsin...
* Until 745 AM CDT
* At 718 AM CDT, severe thunderstorms were located along a line
extending from near Sun Prairie to Madison to 8 miles west of Mount
Horeb, moving southeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Madison, Sun Prairie, Fitchburg, Stoughton, Fort Atkinson, Verona,
Oregon, Jefferson, McFarland, Monona, Mount Horeb, Lake Mills,
Edgerton, Evansville, Marshall, Waterloo, Cottage Grove, Johnson
Creek, Belleville and Deerfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4300 8984 4310 8946 4328 8916 4322 8900
4320 8901 4320 8895 4310 8871 4270 8905
4265 8983
TIME...MOT...LOC 1218Z 322DEG 45KT 4325 8916 4309 8946 4297 8989
HAIL...0.75IN
WIND...60MPH
$$
GAGAN2 follow-up statements
469
WWUS53 KMKX 121232
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
732 AM CDT WED JUL 12 2017
WIC025-045-055-105-121245-
/O.CON.KMKX.SV.W.0120.000000T0000Z-170712T1245Z/
Green WI-Rock WI-Dane WI-Jefferson WI-
732 AM CDT WED JUL 12 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT
FOR NORTHERN GREEN...NORTHWESTERN ROCK...SOUTHERN DANE AND WESTERN
JEFFERSON COUNTIES...
At 732 AM CDT, severe thunderstorms were located along a line
extending from near Deerfield to near Oregon to near New Glarus,
moving southeast at 60 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Eastern Madison, Fitchburg, Stoughton, Fort Atkinson, Verona, Oregon,
Jefferson, McFarland, Monona, Lake Mills, Edgerton, Evansville,
Marshall, Waterloo, Cottage Grove, Johnson Creek, Belleville,
Deerfield, New Glarus and Cambridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4296 8983 4303 8937 4319 8916 4320 8901
4320 8895 4310 8871 4270 8905 4265 8983
TIME...MOT...LOC 1232Z 322DEG 50KT 4309 8900 4293 8930 4282 8973
HAIL...0.75IN
WIND...60MPH
$$
GAGAN516
WWUS53 KMKX 121241
SVSMKX
Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
741 AM CDT WED JUL 12 2017
WIC025-045-055-105-121250-
/O.EXP.KMKX.SV.W.0120.000000T0000Z-170712T1245Z/
Green WI-Rock WI-Dane WI-Jefferson WI-
741 AM CDT WED JUL 12 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GREEN...NORTHWESTERN
ROCK...SOUTHERN DANE AND WESTERN JEFFERSON COUNTIES WILL EXPIRE AT
745 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
and wind gusts in excess of 40 mph are still possible with these
thunderstorms.
LAT...LON 4296 8983 4303 8937 4319 8916 4320 8901
4320 8895 4310 8871 4270 8905 4265 8983
TIME...MOT...LOC 1240Z 322DEG 45KT 4302 8893 4286 8923 4275 8966
$$
GAGANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 2:30 AM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Jul 12, 2:30 AM CDT, 4 hours 48 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 230 AM CDT Wed Jul 12 2017 .DISCUSSION... TODAY AND TONIGHT...Forecast Confidence Is Medium. Focused warm air advection and low level jet nose continues to feed the current convection, and favorable warm cloud processes and related heavy rainfall parameters will continue to support flash flooding into the morning hours. Will continue the Flash Flood Watch until 15Z this morning across the area. The current HRRR has a decent handle on current trends, and takes most of the current activity out of the area around the middle morning hours. They show more convection trying to develop and moving east through the area this morning, as a 700 mb shortwave trough moves east through the region. There should be a lull in the precipitation late this morning into the middle afternoon hours. If enough scattering out of the cloud cover can occur, highs should get well into the 80s with increasing southwest winds. There is uncertainty here, as debris clouds from current convection may linger longer than expected. Heat index values should climb into the middle to upper 90s this afternoon with any appreciable sunshine. Cold front is then expected to slowly slide southeastward across the area mainly tonight. Low level frontogenesis response is mixed in the models. There is an issue with capping with any convection late this afternoon into tonight, with the very warm and humid airmass in place. The low level jet will still be southwest to west into tonight, and this will have to help any surface frontogenesis to break the cap. Strong mean layer CAPE and effective shear values are expected, so severe storms with large hail and damaging winds are possible. Kept chance PoPs going, due to the uncertainty in areal coverage of storms due to the cap. Some convection moving east across Iowa into northern Illinois may brush the far south later tonight, though most of this activity should remain to the south. Thursday and Thursday night - Confidence...Medium Mid level trough axis will gradually work its way across the area this period. Primary 500 millibar vort center will trek from the MN arrowhead to near or just north of lower MI. A surface cold front sill shift southeast during the day with the 00z GEM and 12z ECMWF showing things dry after 12z however the 00z GFS and NAM shows potential for shra/tsra ahead of this boundary. Will probably hang onto some chances until the front clears the area midday or early afternoon. Cold advection then kicks in with low level thermal trough becoming established Thursday night. Friday and Saturday - Confidence...Medium Surface high pressure dominates and then shifts southeast of the area Friday night and Saturday. We start to see building heights/more anticyclonic flow in the northwest mid level flow. Things stay quiet into at least Saturday morning before some energy starts getting closer from the northwest. There will also be a lower level sfc front that drawing closer to the northern CWA Saturday afternoon. Will get pretty warm on Saturday as thermal ridge nudges into the area ahead of the approaching cold front. At this time guidance (except the GEM) supports keeping the precip north of the CWA through 00z so have opted to keep the area dry for the day on Saturday. Saturday night - Confidence...Medium Models in good agreement on bringing frontal boundary with decent chances for shra/tsra. Sunday through Tuesday - Confidence...Low to Medium Surface high takes hold and is proggd to dominate for much of Sunday and Monday. A return flow sets up on Tuesday. 925 temps rise back into the 20s celsius by Tuesday. The GFS shows some WAA/moisture advection related convection on Tuesday while the ECMWF keeps this to our north. && .AVIATION(06Z TAFS)...Thunderstorms producing heavy rainfall and flash flooding in some areas will continue into early this morning. The storms should gradually move east northeast out of the area by the middle morning hours. Ceilings and visibilities below alternate minimums are possible at times, with some gusty winds and small hail possible. Gusty southwest winds are expected from middle morning into the afternoon. Some breaks in the clouds may occur this afternoon as well. Very warm and humid conditions are expected with any sunshine. Cold front sliding southeast through the area tonight may bring scattered strong to severe storms. Damaging winds and large hail are possible, with ceilings and visibilities near or below alternate minimums in any storms. Otherwise, expect VFR conditions into tonight. && .MARINE...Thunderstorms will continue to move east northeast across the nearshore waters this morning. There should be a lull in the activity this afternoon, with scattered strong to severe storms possible late this afternoon into tonight. Damaging winds and large hail are possible. Gusty southwest winds will approach Small Craft Advisory levels today, with gusts to around 20 knots. High waves will remain over the open waters of Lake Michigan. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...Flash Flood Watch until 10 AM CDT today for WIZ046-047-051- 052-056>060-062>072. LM...None. && Today/Tonight and Aviation/Marine...Wood Wednesday through Monday...Collar
Hazardous weather outlook, Jul 12, 3:27 AM CDT, 3 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 327 AM CDT Wed Jul 12 2017 WIZ046-047-051-052-056>060-062>072-130830- Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 327 AM CDT Wed Jul 12 2017 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin, and southeast Wisconsin. .DAY ONE...Today and Tonight One round of thunderstorms is expected this morning with the potential for flash flooding. A Flash Flood Watch is in effect until 10 AM. So the main threat with these morning storms will be heavy rainfall and subsequent flash flooding. There is a another chance for thunderstorms this afternoon into this evening. A few storms could be severe with damaging winds and large hail being the primary threats. A tornado or two is possible. The Heat Index is expected to climb into the mid to upper 90s on Wednesday. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance of thunderstorms Thursday morning, Saturday night and Tuesday afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed later this afternoon and this evening. Rainfall and flooding reports are appreciated. LMZ643>646-130830- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 327 AM CDT Wed Jul 12 2017 This Hazardous Weather Outlook is for portions of Lake Michigan. .DAY ONE...Today and Tonight Thunderstorms are expected to affect the near shore waters today. A couple potential rounds this morning and another later this afternoon and this evening. Some of these storms could be severe with damaging winds and large hail. A waterspout cannot be ruled out. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There is a chance of thunderstorms Thursday morning, Saturday night and again Tuesday afternoon. Collar www.weather.gov/mkx
In the hours before
Local storm report, Jul 12, 6:36 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
636 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 S ROCHESTER 42.73N 88.22W
07/12/2017 M4.38 INCH RACINE WI CO-OP OBSERVER
&&Special weather statement, Jul 12, 6:36 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
636 AM CDT WED JUL 12 2017
WIZ046-047-056>058-063-121230-
Dodge-Columbia-Marquette-Green Lake-Sauk-Dane-
636 AM CDT WED JUL 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN GREEN LAKE...
COLUMBIA...SAUK AND SOUTHERN MARQUETTE COUNTIES...
At 636 AM CDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles south of Westfield to 6 miles
northeast of Baraboo to 10 miles west of Richland Center. Movement
was east at 45 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Baraboo, Portage, Reedsburg, Columbus, Prairie Du Sac, Sauk City,
Lake Wisconsin, Lodi, Poynette, Pardeeville, Fall River, Spring
Green, Montello, Markesan, West Baraboo, Rio, Cambria, Packwaukee,
Manchester and Arlington.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4373 8889 4363 8889 4363 8901 4328 8901
4329 8971 4326 8974 4324 8980 4319 8987
4320 8999 4316 9005 4315 9005 4316 9009
4317 9019 4348 9019 4355 8972 4364 8968
4364 8960 4385 8959
TIME...MOT...LOC 1136Z 291DEG 41KT 4377 8954 4353 8964 4338 9059
WOODLocal storm report, Jul 12, 6:40 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
640 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 1 SE BURLINGTON 42.66N 88.26W
07/12/2017 M4.95 INCH RACINE WI CO-OP OBSERVER
&&Local storm report, Jul 12, 6:55 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
655 AM CDT WED JUL 12 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 AM HEAVY RAIN GENOA CITY 42.50N 88.33W
07/12/2017 M5.00 INCH WALWORTH WI PUBLIC
&&Special weather statement, Jul 12, 7:01 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
701 AM CDT WED JUL 12 2017
WIZ056>058-062>064-067-068-121245-
Dodge-Green-Columbia-Lafayette-Iowa-Sauk-Jefferson-Dane-
701 AM CDT WED JUL 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT IOWA...COLUMBIA...
DANE...SAUK...NORTHERN JEFFERSON AND WESTERN DODGE COUNTIES...
At 700 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Beaver Dam to near Mazomanie to near
Boscobel. Movement was southeast at 55 mph.
Winds in excess of 40 mph and half inch hail are possible with these
storms.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Watertown, Middleton, Beaver Dam,
Stoughton, Waunakee, Baraboo, Verona, Portage, Oregon, McFarland,
Monona, Mount Horeb, Windsor, Lake Mills, Columbus, Dodgeville and
Prairie Du Sac.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4317 9043 4319 9030 4316 9023 4318 9023
4317 9019 4344 9019 4363 8950 4362 8891
4320 8847 4320 8854 4313 8854 4287 8937
4285 8948 4286 8984 4282 8984 4281 8987
4281 9043
TIME...MOT...LOC 1200Z 305DEG 48KT 4351 8891 4318 8990 4308 9072
WOODSpecial weather statement, Jul 12, 7:06 AM CDT, 12 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
706 AM CDT WED JUL 12 2017
WIZ070>072-121300-
Walworth-Racine-Kenosha-
706 AM CDT WED JUL 12 2017
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN WALWORTH...
RACINE AND KENOSHA COUNTIES...
At 706 AM CDT, radar indicated strong thunderstorms were located
along a line extending from near Racine to Caledonia. Movement was
east at 35 mph.
Winds in excess of 30 mph and half inch hail are possible with these
storms.
Locations impacted include...
Kenosha, Racine, Mount Pleasant, Pleasant Prairie, Lake Geneva,
Sturtevant, Twin Lakes, Union Grove, Paddock Lake, Williams Bay, Camp
Lake, Rochester, Genoa City, Walworth, Silver Lake, Wind Point,
Fontana-On-Geneva Lake, Sharon, Powers Lake and Browns Lake.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4250 8877 4284 8805 4284 8781 4278 8775
4276 8777 4272 8777 4267 8780 4266 8781
4261 8782 4259 8781 4252 8781 4249 8780
TIME...MOT...LOC 1206Z 278DEG 29KT 4271 8776 4237 8887
GAGANThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 8:42 PM CDT | Special Weather Statement | MKX | Lafayette | 63 min |
| Jul 11, 9:03 PM CDT | River Flood Watch | MKX | Kenosha | 6 days |
| Jul 11, 9:20 PM CDT | Special Weather Statement | MKX | Iowa | 40 min |
| Jul 11, 9:50 PM CDT | Special Weather Statement | MKX | Iowa | 55 min |
| Jul 11, 10:01 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green | 29 min |
| Jul 11, 10:20 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 40 min |
| Jul 12, 12:02 AM CDT | Special Weather Statement | MKX | Kenosha, Racine, Walworth | 58 min |
| Jul 12, 12:20 AM CDT | Flash Flood Warning | MKX | Kenosha, Racine, Walworth | 10 hr |
| Jul 12, 12:55 AM CDT | Special Weather Statement | MKX | Lafayette | 50 min |
| Jul 12, 1:14 AM CDT | Special Weather Statement | MKX | Walworth | 31 min |
| Jul 12, 1:33 AM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 27 min |
| Jul 12, 1:34 AM CDT | Flash Flood Warning | MKX | Jefferson, Racine, Walworth, Waukesha | 3 hr |
| Jul 12, 3:26 AM CDT | River Flood Warning | MKX | Kenosha | 15 days |
| Jul 12, 4:25 AM CDT | River Flood Warning | MKX | Racine | 6 days |
| Jul 12, 4:41 AM CDT | River Flood Warning | MKX | Waukesha | 24 hr |
| Jul 12, 4:43 AM CDT | Special Weather Statement | MKX | Iowa | 32 min |
| Jul 12, 5:13 AM CDT | Special Weather Statement | MKX | Iowa | 32 min |
| Jul 12, 5:32 AM CDT | Special Weather Statement | MKX | Rock | 28 min |
| Jul 12, 5:55 AM CDT | Special Weather Statement | MKX | Columbia, Marquette, Sauk | 35 min |
| Jul 12, 5:59 AM CDT | Special Weather Statement | MKX | Racine | 46 min |
| Jul 12, 6:07 AM CDT | Special Weather Statement | MKX | Walworth | 23 min |
| Jul 12, 6:36 AM CDT | Special Weather Statement | MKX | Columbia, Sauk | 54 min |
| Jul 12, 7:01 AM CDT | Special Weather Statement | MKX | Columbia, Dane, Iowa, Sauk | 44 min |
| Jul 12, 7:06 AM CDT | Special Weather Statement | MKX | Kenosha, Racine | 54 min |
| Jul 12, 7:32 AM CDT | Special Marine Warning | MKX | 88 min | |
| Jul 12, 7:40 AM CDT | Special Weather Statement | MKX | Green, Jefferson, Rock, Walworth | 35 min |
| Jul 12, 7:49 AM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jul 12, 8:06 AM CDT | Special Weather Statement | MKX | Milwaukee, Waukesha | 39 min |
| Jul 12, 8:16 AM CDT | Areal Flood Advisory | MKX | Rock | 3 hr |
| Jul 12, 8:36 AM CDT | Special Weather Statement | MKX | Kenosha, Racine | 24 min |
| Jul 12, 10:07 AM CDT | Areal Flood Warning | MKX | Kenosha, Racine, Walworth | 6 hr |
| Jul 12, 10:21 AM CDT | River Flood Warning | MKX | Waukesha | 24 hr |
| Jul 12, 11:25 AM CDT | River Flood Warning | MKX | Rock | 17 hr |
| Jul 12, 1:02 PM CDT | Special Weather Statement | MKX | Lafayette | 28 min |
| Jul 12, 4:18 PM CDT | River Flood Warning | MKX | Lafayette | 51 hr |
| Jul 12, 4:18 PM CDT | River Flood Warning | MKX | Rock | 51 hr |
| Jul 12, 4:22 PM CDT | River Flood Watch | MKX | Jefferson | 48 hr |
| Jul 12, 5:55 PM CDT | Areal Flood Warning | MKX | Kenosha, Racine, Walworth | 24 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.